# SDR AALA202205119554

- Difficulty date: May 10, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N164NN
- Make and model: Airbus A300*
- Aircraft serial: 6909
- Aircraft time: 17,847 hours, 6,826 cycles
- Engine: Iae V2533A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Filter
- Condition: Clogged
- Location: Zone 400 - Nac/P
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 2 FUEL FILTER CLOG LIGHT IN FLIGHT. REPLACED FUEL FILTER AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
